# SDR QXEA2012120301604

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 4,317 hours, 4,469 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover Plate
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER PLATE OVER EMERGENCY EXIT LOOSE.  ATTACHED COVER PLATE OVER EMERGENCY EXIT.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
